# SDR HALA2016120700526

- Difficulty date: November 26, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14618250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS1087, LBL 26, WL 123 INBOARD VERTICAL CORNER ANGLE ON FRAME TO BEAM IS CRACKED AT UPPER END.  REMOVED AND REPLACED WITH NEW PER SRM 51-40-02.
